Some remarks on domatic numbers of graphs

Bohdan Zelinka

Časopis pro pěstování matematiky (1981)

  • Volume: 106, Issue: 4, page 373-375
  • ISSN: 0528-2195

How to cite


Zelinka, Bohdan. "Some remarks on domatic numbers of graphs." Časopis pro pěstování matematiky 106.4 (1981): 373-375. <>.

author = {Zelinka, Bohdan},
journal = {Časopis pro pěstování matematiky},
keywords = {domatic partition},
language = {eng},
number = {4},
pages = {373-375},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Some remarks on domatic numbers of graphs},
url = {},
volume = {106},
year = {1981},

AU - Zelinka, Bohdan
TI - Some remarks on domatic numbers of graphs
JO - Časopis pro pěstování matematiky
PY - 1981
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 106
IS - 4
SP - 373
EP - 375
LA - eng
KW - domatic partition
UR -
ER -


  1. Cockayne E. J., Hedetniemi S. T., Towards a theory of domination in graphs, Networks 7 (1977), 247-261. (1977) MR0483788
  2. Cockayne E. J., Domination of undirected graphs - a suгvey, In: Theory and Applications of Graphs, Proc. Michigan 1976, ed. by Y. Alavi and D. R. Lick. Springer-Verlag Beгlin-Heidelberg-New York 1978, pp. 141-147. (1976) MR0499485

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.